MathSciNet Relay Station
MathSciNet bibliographic data
MR273904 (42 #8780) 78.65
Ilʹjukevič, S. F. On the solution of the problem of the diffraction of a plane wave by two parallel nonconducting circular cylinders. (Russian) Vescī Akad. Navuk BSSR Ser. Fīz.-Mat. Navuk 1968 1968 no. 5, 45–52.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement